# SDR AALA20170202027

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LOWER SKIN CRACK ON LEFT HORIZONTAL STABILIZER JUST FORWARD OF THE 7TH DRAIN HOLE FROM THE INBOARD SIDE AT STABILIZER STATION 129.50. REPAIRED IAW SRM 55-10-01-2R-11.
